# SDR FJTA2024080205311

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N531CN
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 37,229 hours, 33,508 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7314 · Engine Fuel Pump
- Part: Metering Unit
- Part number: 23080760
- Part serial: BAE10375
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED E2 FADEC SWITCHING FROM A TO B WITH UN-COMMANDED THROTTLE ADVANCE. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FUEL PUMP METERING UNIT (FPMU) TO BE FAILED. THE FPMU WAS REMOVED AND REPLACED, AND OPS CHECKED GOOD.
